Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 23, 2022, 12:44 PM CST for Montgomery County, Tennessee. It took effect at Feb 24, 2022, 6:00 PM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2022, 12:44 PM CST (18:44 UTC)
- In effect from
- Feb 24, 2022, 6:00 PM CST
- Expired
- Feb 24, 2022, 5:10 AM CST
- In force
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 37 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Clarksville (CKVT1).
- Action stage
- 40 ft
- Minor stage
- 46 ft
- Moderate stage
- 50 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
886
WGUS44 KOHX 231844
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
1244 PM CST Wed Feb 23 2022
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Cumberland River At Clarksville affecting Montgomery County.
For the Cumberland River...including Clarksville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 645 AM CST.
&&
TNC125-241245-
/O.NEW.KOHX.FL.W.0013.220225T0000Z-220227T1200Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM CST Wed Feb 23 2022
...FLOOD WARNING IN EFFECT FROM THURSDAY EVENING TO SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cumberland River At Clarksville.
* WHEN...From Thursday evening to Sunday morning.
* IMPACTS...At 48.0 feet, Flooding continues to impact agricultural,
industrial, and commercial properties, Riverfront Park, and
adjacent tributaries including Bartons Creek, Red River, West Fork
Red River, and Yellow Creek. Impacted locations include Riverside
Dr near TN-48 and Providence Blvd, Quarry Rd, Kraft St near
College St, Zinc Plant Rd, and properties near Salem Rd and Seven
Mile Ferry Rd. Water approaches properties near Kraft St and
Providence Blvd, and begins to cover Riverside Dr at McClure St
and near Cumberland Dr.
* ADDITIONAL DETAILS...
- At 12:00 PM CST Wednesday the stage was 40.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 47.6 feet early Friday
afternoon. It will then fall below flood stage early Sunday
morning.
- Flood stage is 46.0 feet.
- Flood History...This crest compares to a previous crest of
47.4 feet on 02/17/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3641 8720
3635 8728 3644 8737
$$
Rose1 follow-up statement
612
WGUS84 KOHX 241110
FLSOHX
Flood Statement
National Weather Service Nashville TN
510 AM CST Thu Feb 24 2022
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Cumberland River At Clarksville affecting Montgomery County.
TNC125-241215-
/O.CAN.KOHX.FL.W.0013.220225T0000Z-220224T1110Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
510 AM CST Thu Feb 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cumberland River At Clarksville.
* ADDITIONAL DETAILS...
- At 4:00 AM CST Thursday the stage was 42.5 feet and rising.
- Forecast...The river is expected to rise to a crest of 44.6
feet early Saturday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3641 8720
3635 8728 3644 8737
$$
31What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:18 AM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Feb 23, 11:18 AM CST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1118 AM CST Wed Feb 23 2022 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Another pretty good round of soaking rains expected tonight but a few of latest CAMs already bringing showers into our west during the late afternoon. Grounds are already pretty well saturated and will be looking at another probable flood watch later today, starting this evening. Temps tonight will be borderline for a period of rain/freezing rain across our extreme northwest. Not much impact expected. Will just add afternoon pops to the west and adjust temps slightly for now. && .AVIATION... 18Z TAF DISCUSSION. A cold front moved through the area last night, now post-front low clouds are locked in place. Conditions will stay IFR/MVFR through the day. For tonight into Thursday, widespread rain will develop with IFR/LIFR cigs/vsbys. Winds through the taf period will be NNE mostly 10KT or less. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........13
Hazardous weather outlook, Feb 23, 4:17 AM CST, 8 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 417 AM CST Wed Feb 23 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-241000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 417 AM CST Wed Feb 23 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Heavy rainfall will again be possible tonight which may lead to additional flooding/flash flooding/river flooding across mid state region. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heavy rainfall will continue to be possible through Friday morning which may lead to additional flooding/flash flooding/river flooding across mid state. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for flooding reports. Please relay any information about observed flooding to the NWS while following all local, state, and CDC guidelines. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:06 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Wayne | 114 min |
| Feb 22, 8:23 PM CST | River Flood Advisory | OHX | Bedford | 15 hr |
| Feb 22, 8:27 PM CST | River Flood Advisory | OHX | Perry | 5 hr |
| Feb 22, 8:35 PM CST | Areal Flood Advisory | OHX | Grundy | 96 min |
| Feb 22, 8:48 PM CST | River Flood Advisory | OHX | Davidson | 6 days |
| Feb 22, 9:36 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall | 2 hr |
| Feb 22, 10:18 PM CST | River Flood Warning | OHX | Hickman | 10 hr |
| Feb 22, 10:19 PM CST | River Flood Advisory | OHX | Davidson | 11 days |
| Feb 22, 10:41 PM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 4 days |
| Feb 22, 10:52 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 23, 12:17 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 23, 12:35 AM CST | River Flood Warning | OHX | Cheatham | 11 hr |
| Feb 23, 1:08 AM CST | River Flood Warning | OHX | Hickman | 6 days |
| Feb 23, 1:22 AM CST | River Flood Warning | OHX | Humphreys | 6 days |
| Feb 23, 1:50 AM CST | River Flood Warning | OHX | Perry | 3 days |
| Feb 23, 2:31 AM CST | River Flood Advisory | OHX | Lawrence | 18 hr |
| Feb 23, 2:42 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 2:57 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 3:05 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 46 hr |
| Feb 23, 3:09 AM CST | River Flood Warning | OHX | Maury | 4 days |
| Feb 23, 3:19 AM CST | River Flood Advisory | OHX | Grundy | 15 hr |
| Feb 23, 7:42 AM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 23, 7:46 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 23, 8:01 AM CST | River Flood Advisory | OHX | Hickman | 5 hr |
| Feb 23, 8:41 AM CST | River Flood Advisory | OHX | Perry, Wayne | 21 hr |
| Feb 23, 10:46 AM CST | River Flood Advisory | OHX | Montgomery | 119 min |
| Feb 23, 11:29 AM CST | River Flood Advisory | OHX | Cheatham | 4 hr |
| Feb 23, 12:53 PM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 64 hr |
| Feb 23, 12:55 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 8 hr |
| Feb 23, 1:00 PM CST | River Flood Advisory | OHX | Stewart | 6 days |
| Feb 23, 1:41 PM CST | Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 24 more | 37 hr |
| Feb 23, 3:32 PM CST | River Flood Advisory | OHX | Marshall | 49 hr |
Nearby
River Flood Warnings in Tennessee, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.